# SDR DALA2018012500417

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 68,782 hours, 49,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT DOOR SLIDE FAILED W/C 2561-2001 SLIDE PIN ENGAGE. R&R LEFT FWD DOOR SLIDE PER W/C 2561-4964.
